# SDR UALA2012010900200

- Difficulty date: January 8, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 48,810 hours, 13,112 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Faulty
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RUDDER RATIO EICAS ON WHEN SELECTION OF FLAPS 5 ON APPROACH.  LT SYS HYD PRESSURE LIGHT DOES NOT COME ON WITH HYD 'OFF'.  SUSPECT SWITCH S27.  REF FIM AND FAULT BITE INDICATED LT HYD PRESS SWITCH.  REPLACED SWITCH AND NO FAULTS NOTED.  REPLACED RUDDER RATIO CHANGER MECHANISM LVDT. REPLACED RRCM LVT PER MM. REPLACED RRCM LVDT. SECURED  CONNECTORS ALSO. ALSO REINSTALLED LOWER LT BLUE ROD END BOLT. OPS CHECKED GOOD, NO FAULTS.
